Jingbo Liu Profile Picture

Jingbo Liu

Lecturer
College Of Arts And Sciences
Department of Science and Mathematics
Science and Technology Building, Room 237A

210-784-2812   |jliu@tamusa.edu

View Curriculum Vitae


Dr. Liu received her Ph.D. in Mathematics from Wesleyan University, Middletown, CT in May 2016, and held a two-year postdoctoral scholar position at the University of Hong Kong before joining TAMU-SA as a Lecturer of Mathematics in 2018. In addition, she has experiences in visiting MSRI at UC Berkeley, Banff International Research Station at Canada, La Trobe University at Australia, and Seoul National University at South Korea, amongst others.

Dr. Liu has conducted mathematical research mainly in quadratic forms and applications to lattice-based cryptography; her research publications appeared in Aequationes Mathematicae, International Mathematics Research Notice, Journal of Number Theory, Springer Proceedings of Women in Numbers, and Transactions of the American Mathematical Society etc. In addition, Dr. Liu has given talks at meetings organized by the American Mathematical Society and the research symposium organized by the Association for Women in Mathematics at UCLA, amongst others.

Dr. Liu has taught undergraduate courses in the US both at Wesleyan University and TAMU-SA, including college algebra, pre-calculus, single variable calculus series, linear algebra, and probability etc., and truly loves teaching mathematics. She is devoted to excellence in educating particularly the first generation students, and is very interested in supervising serious undergraduate research projects.

Selected Publications:

  1. Ben Kane and Jingbo Liu. Universal sums of m-gonal numbers. Appearing in International Mathematics Research Notice. (SCI) https://academic.oup.com/imrn/advance-article-abstract/doi/10.1093/imrn/rnz003/5345052
  2. Qi Han and Jingbo Liu. Algebraic differential independence regarding the Riemann ζ-function and the Euler Γ-function. Appearing in Journal of Number Theory. (SCI) https://www.sciencedirect.com/science/article/abs/pii/S0022314X20300147
  3. Constantin Nicolae Beli, Wai Kiu Chan, María Inés Icaza, and Jingbo Liu. On a Waring’s problem for quadratic and Hermitian forms. Transactions of the American Mathematical Society, 371 (2019), 5505-5527. (SCI) https://www.ams.org/journals/tran/2019-371-08/S0002-9947-2018-07571-7/
  4. Wei Chen, Qi Han and Jingbo Liu. On Fermat Diophantine functional equations, little Picard theorem, and beyond. Aequationes Mathematicae, 93 (2019), 425-432. (SCIE) https://link.springer.com/article/10.1007/s00010-018-0614-z
  5. Jingbo Liu and Alicia Marino. Strictly regular ternary Hermitian forms. Journal of Number Theory, 168 (2016), 374-385. (SCI) https://www.sciencedirect.com/science/article/abs/pii/S0022314X16300907
  6. Amy Feaver, Anna Haensch, Jingbo Liu, and Gabriele Nebe. Kneser-Hecke-operators for codes over finite chain rings. Directions in number theory, 245-270. Proceedings of the 2014 WIN3 Workshop “Women in Numbers”. Association for Women in Mathematics Series. Springer, Switzerland, 2016. https://link.springer.com/chapter/10.1007/978-3-319-30976-7_8

Courses Teaching

Subject Number Section Description Term Syllabus
MATH 2312 1 Pre-Calculus Spring 2020 Syllabi
MATH 1314 4 College Algebra Spring 2020 Syllabi
MATH 2312 2 Pre-Calculus Spring 2020 Syllabi
MATH 3340 1 Linear Algebra with Appl Spring 2020 Syllabi